Open Access
Translator Disclaimer
January 2012 Dimension result and KPZ formula for two-dimensional multiplicative cascade processes
Xiong Jin
Ann. Probab. 40(1): 1-18 (January 2012). DOI: 10.1214/10-AOP613

Abstract

We prove a Hausdorff dimension result for the image of two-dimensional multiplicative cascade processes, and we obtain from this result a KPZ-type formula which normally has one point of phase transition.

Citation

Download Citation

Xiong Jin. "Dimension result and KPZ formula for two-dimensional multiplicative cascade processes." Ann. Probab. 40 (1) 1 - 18, January 2012. https://doi.org/10.1214/10-AOP613

Information

Published: January 2012
First available in Project Euclid: 3 January 2012

zbMATH: 1298.60046
MathSciNet: MR2917765
Digital Object Identifier: 10.1214/10-AOP613

Subjects:
Primary: 60G18 , 60G57
Secondary: 28A78 , 28A80

Keywords: Hausdorff dimension , image of stochastic process , KPZ formula , multiplicative cascade

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.40 • No. 1 • January 2012
Back to Top